MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; ASED 40

PRODUCTOS MEDLINE S.A. DE C.V.; ASED 40
Catalog Number ASED 40
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the syringe was noted to be "cracked" when opening the kit requiring the customer "to open additional supplies in order to complete the order".
 
Additional Manufacturer Narrative
It was reported the syringe was noted to be "cracked" when opening the kit requiring the customer "to open additional supplies in order to complete the order".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
ASED 40
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19606167
Report Number3004122598-2024-00038
Device Sequence Number20953754
Product Code OFF
UDI-Device Identifier40195327335862
UDI-Public40195327335862
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberASED 40
Device Lot Number24CBA396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown